Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Flushing during parnate washout--anyone have this? MissThang

Posted by Maxime on January 5, 2011, at 22:36:54

In reply to Flushing during parnate washout--anyone have this?, posted by MissThang on January 5, 2011, at 16:25:45

Sounds like a withdrawal symptom, but I have no idea why it would occur only at night. I would give it another week and if it is still a problem, I would contact your doctor. How much Parnate were you on and for how long?


As long as the world shall last there will be wrongs, and if no man objected and no man rebelled, those wrongs would last forever. ~Clarence Darrow~

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:975953
URL: http://www.dr-bob.org/babble/20101231/msgs/975985.html